# SDR USAA2013013000003

- Difficulty date: January 29, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 972
- Aircraft time: 39,505 hours, 22,134 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Plate
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE RIGHT OVERWING SLIDE STAINLESS PLATE OUT OF POSITION.  MAINTENANCE REPOSITIONED OUT OF POSITION RIGHT OVERWING SLIDE STAINLESS PLATE IAW AMM 25-62-42.
